# SDR SWIA2024123000026

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000425
- Aircraft time: 26,618 hours, 15,381 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR PAX AFT OPEN CAS MESSAGE IN FLIGHT CLIMBING THROUGH 30,000FT. FLIGHT ATTENDANT CONFIRMED LEFT LOCK INDICATING NOT GREEN.  DIVERTED TO MMMY PER QRH.C: DEFERRED AFT PAX DOOR LH LOCK INDICATOR PER MEL 52-70-1B. MX PROCEDURES COMPLIED WITH, PLACARDS INSTALLED.  DOOR PAX AFT OPEN CAS MESSAGE IN FLIGHT CLIMBING THROUGH 30,000FT. FLIGHT ATTENDANT CONFIRMED LEFT LOCK INDICATING NOT GREEN.  DIVERTED TO MMMY PER QRH.  VERIFIED OPERATION OF THE AFT PAX DOOR PER AMM 52-12-00. DEFERRED AFT PAX DOOR LH LOCK INDICATOR PER MEL 52-70-1B. MX PROCEDURES COMPLIED WITH, PLACARDS INSTALLED.  TROUBLESHOT AFT PAX DOOR OPEN MESSAGE IN REFERENCE WITH ERJ175 WM 52-72-51. CHECKED CONTINUITY FROM 812 P1 TO 812 P2 ON PINS B AND C, CHECKS GOOD AT 0.3 OHMS. PERFORMED MEGGER CHECK OF HARNESS & FOUND NO DISCREPANCY. WITH DOOR OPEN, CHECKED BOTH LOCK (812) AND CLOSE (A0148) SENSORS, BOTH CHECK GOOD, DOOR INDICATION CHANGED FROM RED TO GREEN. INSPECTED AFT PAX DOOR AND FOUND AFT LOCK VISUAL INDICATOR (GREEN BAND) ASSY HAS A BENT PORTION WHERE SPRING ATTACHES TO. REMOVED AND REPLACED AFT PAX DOOR INTERNAL HANDLE AFT LOCK VISUAL INDICATOR IN REFERFENCE WITH AMM 52-12-22-400-802-A. RECHECKED DIMENSION Y ON LOCK SENSOR IN REFERENCE WITH AMM 52-74-21-820-801-A, CHECKS GOOD, NO ADJUSTMENT NEEDED. OPENED AND CLOSED THE AFT PAX DOOR MULTIPLE TIMES AND CHECKED INDICATIONS ON EICAS.
